JournalszaaVol. 16, No. 2pp. 479–484

On some Applications of Theorems on the Spectral Radius to Differential Equations

  • Dariusz Bugajewski

    Adam Mickiewicz University, Poznan, Poland
On some Applications of Theorems on the Spectral Radius to Differential Equations cover
Download PDF

Abstract

In this paper we obtain uniqueness theorems for the Darboux problem of neutral type in an implicit form. Our proofs are based on a fixed point theorem and theorems on the spectral radius of the sum of operators.

Cite this article

Dariusz Bugajewski, On some Applications of Theorems on the Spectral Radius to Differential Equations. Z. Anal. Anwend. 16 (1997), no. 2, pp. 479–484

DOI 10.4171/ZAA/774